# SDR DL73K001949

- Difficulty date: October 7, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 47,157 hours, 37,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 935
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT DEPARTURE FWD SECTION OF EMERGENCY LIGHTS WAS FOUND TO BE INOP.  REPLACED DEFECTIVE POWER SUPPLY AND BATTERY.
